MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿ DUO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 23 CM SHEATH, 9 F; INTRODUCER, CATHETER

ABBOTT MEDICAL FAST-CATH¿ DUO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 23 CM SHEATH, 9 F; INTRODUCER, CATHETER
Model Number 406333
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, a leak from the hemostasis valve was noted.Therefore, it was removed and the introducer was replaced.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 9f fast-cath duo introducer assembly was received for evaluation.The sheath section was not returned.Functional testing determined a leak was noted in the green side port.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted on the top of the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.

Brand Name
FAST-CATH¿ DUO HEMOSTASIS INTRODUCER, CATH-LOCK¿ LOCKING HUB, 23 CM SHEATH, 9 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23511465
Report Number3005334138-2025-00680
Device Sequence Number15858578
Product Code DYB
UDI-Device Identifier05414734203876
UDI-Public(01)05414734203876(10)10542611(17)270930
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406333
Device Catalogue Number406333
Device Lot Number10542611
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown